Alert archive / Louisiana / Tornado Warnings in 2024

Tornado Warning 27, NWS New Orleans, LA

September 11, 2024Plaquemines Parish, Louisiana

NWS New Orleans, LA issued this tornado warning at Sep 11, 2024, 12:32 PM CDT for Plaquemines Parish, Louisiana. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 11, 2024, 12:32 PM CDT (17:32 UTC)
Expired
Sep 11, 2024, 1:00 PM CDT
In force
28 min
Issued by
NWS New Orleans, LA
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.0 in

County Plaquemines Parish, LA

The radar

The Hammond radar (KHDC), 159 km from the middle of the area, began a volume at 17:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 12:00Z, 5.5 hours before the alert went out and 105 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 12:00Z on 2024-09-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 356 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 12:00Z on 2024-09-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 122 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
356 J/kg
Mixed-layer CIN
-54 J/kg
Mixed-layer LCL
625 m above ground
0-6 km bulk shear
7 kt
0-1 km storm-relative helicity
122 m²/s²
0-3 km storm-relative helicity
143 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.2

Open this sounding in Storm Lab

The text

As transmitted.

824 
WFUS54 KLIX 111732
TORLIX
LAC075-111800-
/O.NEW.KLIX.TO.W.0027.240911T1732Z-240911T1800Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service New Orleans LA
1232 PM CDT Wed Sep 11 2024

The National Weather Service in New Orleans has issued a

* Tornado Warning for...
  Plaquemines Parish in southeastern Louisiana...

* Until 100 PM CDT.

* At 1231 PM CDT, severe thunderstorms capable of producing 
  tornadoes were located along a line extending from near Empire to 
  13 miles northeast of Burrwood, moving northwest at 45 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* These dangerous storms will be near...
  Buras-triumph and Empire around 1235 PM CDT.
  Port Sulphur around 1240 PM CDT.
  Buras around 1250 PM CDT.

Other locations impacted by these tornadic storms include Boothville
Asos.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 2904 8924 2901 8929 2906 8941 2919 8949
      2927 8971 2959 8997 2971 8985 2968 8974
      2959 8966 2958 8968 2952 8959 2941 8949
      2935 8935 2913 8909 2901 8921
TIME...MOT...LOC 1731Z 148DEG 28KT 2936 8967 2908 8933 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN

$$

JRK
2 follow-up statements
042 
WWUS54 KLIX 111748
SVSLIX

Severe Weather Statement
National Weather Service New Orleans LA
1248 PM CDT Wed Sep 11 2024

LAC075-111800-
/O.CON.KLIX.TO.W.0027.000000T0000Z-240911T1800Z/
Plaquemines LA-
1248 PM CDT Wed Sep 11 2024

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 100 PM CDT FOR CENTRAL
PLAQUEMINES PARISH...

At 1248 PM CDT, severe thunderstorms capable of producing tornadoes
were located along a line extending from near Port Sulphur to near
Venice, moving north at 40 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

These dangerous storms will be near...
  Port Sulphur, Boothville-venice, Buras-triumph, Pointe A La Hache, 
  Boothville, and Empire around 1255 PM CDT.

Other locations impacted by these tornadic storms include Boothville
Asos.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 2962 8994 2971 8985 2968 8975 2960 8966
      2958 8968 2949 8956 2941 8949 2935 8936
      2924 8923 2901 8929
TIME...MOT...LOC 1748Z 164DEG 36KT 2948 8971 2924 8932 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN

$$

JRK
447 
WWUS54 KLIX 111759
SVSLIX

Severe Weather Statement
National Weather Service New Orleans LA
1259 PM CDT Wed Sep 11 2024

LAC075-111808-
/O.EXP.KLIX.TO.W.0027.000000T0000Z-240911T1800Z/
Plaquemines LA-
1259 PM CDT Wed Sep 11 2024

...THE TORNADO WARNING FOR CENTRAL PLAQUEMINES PARISH WILL EXPIRE AT
100 PM CDT...

The storms which prompted the warning have weakened and moved out of 
the area. Therefore, the warning will be allowed to expire.

A Tornado Watch remains in effect until 1100 PM CDT for southeastern
Louisiana.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
New Orleans.

&&

LAT...LON 2962 8994 2971 8985 2968 8975 2960 8966
      2958 8968 2949 8956 2941 8949 2935 8936
      2924 8923 2901 8929
TIME...MOT...LOC 1758Z 148DEG 28KT 2954 8975 2930 8936 

$$

JRK

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New Orleans, LA wrote its last area forecast discussion before this tornado warning went out at Sep 11, 6:10 AM CDT, 6 hours 22 minutes earlier.

Area forecast discussion, Sep 11, 6:10 AM CDT, 6 hours 22 minutes before
Area Forecast Discussion
National Weather Service New Orleans LA
Issued by National Weather Service Jacksonville FL
610 AM CDT Wed Sep 11 2024

...New AVIATION...

.SHORT TERM...
(Today through Thursday Morning)
Issued at 346 AM CDT Wed Sep 11 2024

The short-term discussion will largely focus on details and
impacts associated with Hurricane Francine as of early this
morning. Follow nhc.noaa.gov for the latest track, location and
intensity forecast information.

Current Analysis: Early this morning (3-4AM CT), infrared
satellite illustrates deep convection/strong CDO collocated with a
strengthening sfc low center with Francine in the northwestern
Gulf. Recon data tonight has indicated steady strengthening in
response with dropping SLP/increasing max sustained winds to now
90mph (as of the 1AM intermediate advisory). Many factors at play
going on. One, the approaching shortwave trough over
Texas/northern MX. This will 1) Influence forward motion by
increasing speed and direction to the NE, 2) drive dry mid-level
air from TX/MX east entraining into the system and 3) introduce
increasing 850-300mb shear (moreso currently located over the
TX/LA coast on north). Some of these factors are against
intensification, but Francine has found a brief window to
strengthen, with nocturnal CDO blowup favored by ample warm SST's
right before greater dry air approaches( which is nearing very
close to Francine, working into the Gulf over the TX coast per
GOES-16 Ch 9 WV) and just displaced far enough away from greater
850-300mb shear to the north. If anything this downstream
divergence has supported a rather healthy upper-level outflow
channel, helping to evacuate convective cirrus anvil blowoff
further supporting the ongoing strengthening. This healthy
satellite presentation (subtle transverse cloud banding and
symmetric canopy) will continue to be closely watched.

However...These conditions will likely not persist. Francine will
encounter the shear (already seeing indications of mid-level low
displacement/tilt), CDO will taper back and entrainment will win
over with time. The questions are 1) How much more can Francine
strengthen in the next 6-8 hours before unfavorable conditions win
over? This is a balance game, and is difficult with downstream
implications. That's why we have experts, and the NHC forecast
will continue to reflect any changes/trends. Because overall,
impacts will still be significant to many folks in our local area
and will now spend the time discussing below.

DAMAGING WINDS: As Francine continues NE, making landfall
(guidance average roughly late Wednesday afternoon/evening) and
location likely being around the central LA coastline, a large
swath of damaging winds, in excess of 50-80+mph will spread inland
across the Atchafalaya basin. I know the public focus has been on
slight/subtle eastward nudges and adjustments and yes, this would
ultimately "nudge" what will likely be a very intense band of
damaging straight line winds associated with the decaying eyewall.
Position (from the Atchafalaya basin including Baton Rouge, east
to around Livingston Parish) has the potential to see this intense
swath Wednesday evening/overnight that will cause widespread tree
and powerline damage and very well could be life-threatening. The
current Hurricane Warning in effect for portions of our CWA
highlights the areas with greatest potential seeing life-
threatening high winds, and should be taken very seriously.
Elsewhere (farther north across the Florida Parishes into SW MS)
the storm will slowly decay with time, with the remnant eye wall
expanding with time as dry air works into the circulation. Winds
will still have the *potential* to be damaging up along I-55 to SW
MS, where winds upwards of 50-70mph will be possible again,
mainly confined closest to the center and remnant eye wall. For
areas east to the I-59 corridor, damaging winds will also be
possible upwards of 50-70mph, but could be more confined to any
(slow to advance east/training) convective band, likely to
develop. Concern here is the dry air entrainment into these
convective bands locally transferring high winds to the surface. I
would not count out the risk of seeing damaging winds even far
east across the MS coast. While gradient winds will be lighter,
convective damaging winds should not be ignored.

COASTAL FLOODING: Persistent east sfc flow will continue to pile
water into east-facing shorelines early this morning. With the
approach of Francine, water will begin to pile up along coastal SE
LA with time. We are approaching spring tides, which adds to the
inundation threat for all locations (outside of the Hurricane Risk
Reduction System in New Orleans). P-SURGE probability of greater
than 5ft of inundation has increased, specifically around coastal
MS (Waveland) up to 50-60%, 20-50% for NW Pontchartrain. Due to
this, deterministic ranges have increased along portions of these
areas. See the National Hurricane Center storm surge forecast
values for specifics. Also, conditions will be slow to improve
regardless of Francine passing and NW/W surface flow increasing
early Thursday - residual flooding will remain a problem,
especially as water will take a while to filter back out of
Maurepas/Pontchartrain through the Rigolets. Those preparing for
inundation potential need to be cognizant of lingering issues,
including residual ponding/flooding for the next few days.

FLASH FLOODING: Widespread average totals are being messaged
around 4-6" storm total precipitation. This is an areal average,
and will vary greatly with a likely higher swath of totals (likely
on the higher end, approaching 10-12"+ in any slow-moving
training rain bands. This will be a major impact, but narrowing
down small-scale bands (how intense, forward propagation and
location) is impossible to narrow down this far ahead in time.
Eastward quadrant 850mb moisture transport from the SE to NW will
align opposite to upwind propagation vectors to support slow-
moving nearly stationary bands dumping torrential rainfall, with
intense rain rates upwards of 3-5"/hr quickly leading to flash
flooding - especially heightened risk due to saturated antecedent
soil conditions from recent heavy rain. Those susceptible to
flash flooding need to have a plan in place. Most of the flooding
concerns will likely come overnight, making the threat especially
dangerous and life-threatening. Those who are planning to travel,
highly reconsider unless it's absolutely necessary and if you do,
do NOT cross water covered roadways. You are putting yourself and
first responders lives at risk.

TORNADOES: The introduction of both dry air entrainment into the
circulation later today plus, increasing wind shear will greatly
support a more notable tornado risk outside of typical isolated
chances. Proximity soundings from the RAP quantify a degree of
ECAPE (entrainment CAPE) in the NE quadrant in conjunction with
increasing available low-level SRH will support marine tropical
cells, likely confined to feeder bands/mesoscale convergent
boundaries greater emphasizing lift. This will largely support
cells with waterspouts nearing and coming onshore as tornadoes,
heightened specifically along the immediate coast of SE LA and
coastal MS. Brief, short-tracked tornadoes can be expected with
the threat diminishing SW to NE throughout the night as the dry
air works into the region. Please, have a reliable way to receive
warnings overnight that will WAKE YOU UP. Have a safe place -
center of your home, away from windows where you can briefly take
shelter. Tropical tornadoes, while not very strong, can cause a
swath of life-threatening damage (enhanced, narrow corridor of
high winds 80-100mph) that can damage homes, topple trees and
destroy mobile homes. Have a plan.

RIVERS: Will respond, but for now, RFC QPF out to 48hrs in
forecasts DO NOT account for the likelihood of training/slow-
moving bands (greater rain totals) - likely leading to some rivers
seeing higher crests than currently forecast. It is urged for
everyone that has interest along rivers typically see impacts from
high water to refer to your local river forecast at
water.noaa.gov.

We will continue to pass along the latest from the National
Hurricane Center and expected impacts to our website:
weather.gov/NewOrleans and will be active on social media
@NWSNewOrleans. Continue to follow official sources (nhc.noaa.gov)
and tune in to local broadcast networks for the latest information
as it comes across. For evacuation or shelter information, follow
local government county/parish officials for information
pertaining to your area. KLG

&&

.LONG TERM...
(Thursday Afternoon through Tuesday)
Issued at 346 AM CDT Wed Sep 11 2024

Once Francine exits our area Thursday, breezy/clearing conditions
will build in promoted by upstream convergence on the back side of
the system. We'll see comfortable mornings and warm afternoon
highs with the return of (much needed) sunshine going into the
weekend. Not seeing indications of overly hot temperatures (highs
in the mid to upper 80's) - something to keep in mind for those
with power outages for extended periods or doing cleanup, with no
additional impactful weather well into the middle parts of next
week. KLG

&&

.AVIATION...
(12Z TAFS)
Issued at 605 AM CDT Wed Sep 11 2024

Currently most fields coming in with ceilings in the 3-10 KFT
range with IFR conditions noted near KHDC and KBTR. The first
significant rainbands are poised just offshore of of Vermilion Bay
and Marsh Island. These bands will move north-northeast across
the areas south of Interstate 10 (KHUM) this morning and then
toward KBTR- KHDC and the NOLA metro area after 21/16-21/20 utc.
Look for significant deterioration of conditions near
KHDC/KMSY/KNEW between 11/20-11/24 utc as landfall nears. The
inner core is expected to pass between KBTR and KHDC between
12/04-12/08 utc with rapidly shifting winds at both fields during
this time. Hurricane force gusts are possible near KHDC as the
center passes just west of the field. Significant low level wind
shear will accompany the system landfall and will be especially
prevalent in this area as the radius of maximum winds moves
onshore.

Expect the center (eye if one still exists that far inland?) to move
near/over the KMCB area between 12/08-12/10 utc. For obvious
reasons, will not even attempt to forecast the center moving over
the field in the TAFs, but for a brief window conditions there may
improve late in the forecast period.

KHUM/KMSY/KNEW/KASD will see a generally southerly flow around the eastern
portions of the system with peak sustained winds of 30 to 40
knots and gusts in the 50 to 60 knot range. Low level wind shear
will remain a major consideration as the center punches inland.

KGPT will be more in the outer periphery of the circulation with
IFR conditions developing later today between 12-14 utc Chandler
Sound. Winds will become southerly with the heavier rainbands this
evening at 25 to 30 knots with gusts to 40 knots. This may have
to be adjusted upward should the circulation become more
asymmetrical with landfall and expand eastward.

&&

.MARINE...
Issued at 346 AM CDT Wed Sep 11 2024

Major impacts, including dangerous waves/seas and life-
threatening high winds and are expected for all marine areas in
association with approaching Hurricane Francine. Conditions are
expected to become worse beginning this morning, with observations
already ranging 30 to 40kts + and will continue to climb. High
wave/seas are expected to build, becoming dangerous and life-
threatening into the afternoon, evening and overnight hours.
Conditions are expected to improve going into late week, as
Francine continues northeast inland and and away from the coast,
with building offshore/ weak flow going into the weekend. KLG

&&

.PRELIMINARY POINT TEMPS/POPS...
MCB  76  69  81  63 / 100 100  40  10
BTR  81  72  86  68 / 100  90  20   0
ASD  82  73  86  68 / 100  90  30  10
MSY  82  73  86  71 / 100  80  20   0
GPT  81  73  85  70 / 100 100  50  10
PQL  84  76  88  71 / 100 100  60  20

&&

.LIX WATCHES/WARNINGS/ADVISORIES...
LA...Hurricane Watch for LAZ058-060-076>078-080-082>084-087>089.

     Tropical Storm Warning for LAZ034>037-039-058-060-064-069>071-
     076>084-087>090.

     Hurricane Warning for LAZ046>048-056-057-059-065>068-085-086.

     Flood Watch through Thursday morning for LAZ034>037-039-046>048-
     056>060-064>071-076>090.

     Storm Surge Warning for LAZ058-066>070-076-078-080-082-084.

GM...Hurricane Watch for GMZ530.

     Tropical Storm Warning for GMZ530-532-534-536-538-552-555-557-
     572-575-577.

     Hurricane Warning for GMZ550-570.

MS...Tropical Storm Warning for MSZ068>071-077-083>088.

     Flood Watch through Thursday morning for MSZ068>071-077-083>088.

     Storm Surge Warning for MSZ086>088.

GM...Tropical Storm Warning for GMZ532-534-536-538-552-555-557-572-
     575-577.

     Hurricane Warning for GMZ570.

&&

SHORT TERM...KLG
LONG TERM....KLG
AVIATION...ACS
MARINE...KLG

In the hours before

Special weather statement, Sep 11, 10:46 AM CDT, 1 hour 46 minutes before
Special Weather Statement
National Weather Service New Orleans LA
1046 AM CDT Wed Sep 11 2024

LAZ066-111615-
Lower Terrebonne LA-
1046 AM CDT Wed Sep 11 2024

...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF SOUTHWESTERN
TERREBONNE PARISH THROUGH 1115 AM CDT
...

At 1043 AM CDT, Doppler radar was tracking strong thunderstorms
capable of producing landspouts or waterspouts over inland lakes 19
miles south of Amelia, or 23 miles south of Morgan City, moving
northwest at 50 mph.

HAZARD...Landspouts, waterspouts and winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible. Gusty winds
         could knock down tree limbs and blow around unsecured
         objects. Waterspouts can easily overturn boats and create
         locally hazardous waters.

This storm will remain over mainly marshy areas of southwestern
Terrebonne Parish.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 2932 9119 2933 9116 2931 9116 2933 9113
      2936 9116 2936 9123 2933 9123 2935 9127
      2937 9125 2938 9120 2943 9121 2945 9126
      2948 9128 2954 9127 2960 9118 2939 9090
      2922 9102
TIME...MOT...LOC 1543Z 129DEG 51KT 2938 9105

WATERSPOUT...POSSIBLE
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

JRK
Special weather statement, Sep 11, 12:13 PM CDT, 19 minutes before
Special Weather Statement
National Weather Service New Orleans LA
1213 PM CDT Wed Sep 11 2024

LAZ059-067>069-088-111745-
Lower Plaquemines LA-Lower Jefferson LA-Lower Lafourche LA-
Upper Lafourche LA-Coastal Jefferson LA-
1213 PM CDT Wed Sep 11 2024

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF SOUTHEASTERN
JEFFERSON, EAST CENTRAL LAFOURCHE AND WEST CENTRAL PLAQUEMINES
PARISHES THROUGH 1245 PM CDT
...

At 1212 PM CDT, Doppler radar was tracking a cluster of strong
thunderstorms capable of producing waterspouts over marsh areas
along a line extending from 7 miles southwest of Buras to 12 miles
southwest of Port Sulphur to 13 miles east of Golden Meadow.
Movement was northwest at 35 mph.

HAZARD...Waterspouts and winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Waterspouts can easily overturn boats and create locally
         hazardous waters. Gusty winds could knock down tree limbs
         and blow around unsecured objects.

Locations impacted include...
Port Sulphur, Pointe A La Hache, Empire, and Grand Isle.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 2927 8969 2929 8982 2927 8991 2919 9002
      2960 9023 2963 9005 2956 8971 2916 8943
TIME...MOT...LOC 1712Z 147DEG 29KT 2925 8956 2934 8982 2941 9006

WATERSPOUT...POSSIBLE
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

JRK

The office that day

Everything else NWS New Orleans, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 11, 7:57 AM CDTRiver Flood WarningLIXWashington4 days
Sep 11, 9:00 AM CDTRiver Flood WarningLIXSaint Tammany35 hr
Sep 11, 9:07 AM CDTRiver Flood WarningLIXSaint Helena25 hr
Sep 11, 10:46 AM CDTSpecial Weather StatementLIXTerrebonne29 min
Sep 11, 10:58 AM CDTSpecial Marine WarningLIX92 min
Sep 11, 12:10 PM CDTSpecial Marine WarningLIX95 min
Sep 11, 12:13 PM CDTSpecial Weather StatementLIXJefferson, Plaquemines32 min
Sep 11, 12:27 PM CDTRiver Flood WarningLIXLivingston63 hr
Sep 11, 12:27 PM CDTRiver Flood WarningLIXAscension, Livingston66 hr
Sep 11, 12:43 PM CDTSpecial Marine WarningLIX92 min
Sep 11, 1:32 PM CDTSpecial Marine WarningLIX13 min
Sep 11, 1:45 PM CDTAreal Flood AdvisoryLIXJefferson, Orleans, Plaquemines, Saint Bernard3 hr
Sep 11, 3:26 PM CDTSpecial Marine WarningLIX49 min
Sep 11, 4:06 PM CDTFlash Flood WarningLIXTerrebonne5 hr
Sep 11, 4:10 PM CDTSpecial Marine WarningLIX40 min
Sep 11, 5:02 PM CDTFlash Flood WarningLIXLafourche, Terrebonne4 hr
Sep 11, 5:45 PM CDTSpecial Marine WarningLIX37 min
Sep 11, 6:18 PM CDTFlash Flood WarningLIXAssumption, Lafourche, Saint Charles, Saint James, Saint John the Baptist3 hr
Sep 11, 6:31 PM CDTFlash Flood WarningLIXJefferson, Orleans, Plaquemines, Saint Charles3 hr
Sep 11, 6:39 PM CDTFlash Flood WarningLIXSaint Charles, Saint John the Baptist3 hr
Sep 11, 6:39 PM CDTSpecial Marine WarningLIX66 min
Sep 11, 6:47 PM CDTFlash Flood WarningLIXAscension, Assumption, Iberville, Saint James, Saint John the Baptist6 hr

Nearby

Tornado Warnings in Louisiana, 2024Every tornado warning in 2024Tornadoes in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.